# SDR USAAF96099

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11345
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: MGG104406
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - EMERG EXIT LIGHT BY SEAT 12AC BURNED OUT.  MAINTENANCE RELAMPED THE LIGHT.  (M)
